CureZone   Log On   Join
Re: Protopic Burning
 
ihopethishelps Views: 1,909
Published: 8 years ago
 
This is a reply to # 2,087,796

Re: Protopic Burning


hmm...Well I'm thinking whatever triggered this condition has caused the the outter most layer to dry up for some reason, be it an allergy, trauma, etc. You should ask your doctor if he/she thinks that the inflammation is solely responsible for this or if some kind of serious, irreparable damage could be done to the lips from the aforementioned factors.
I was experimenting with hydrocortisone along with the most healing method after my Protopic trial which I resolved to stop after my results seemed to plateau. Anyway, I noticed that the hydrocortisone did seem to make it more manageable kind of like Protopic. This kind of behavior is similar to how eczema reacts. Eczema can be triggered by stress, an allergy I believe, and traumaóI think.
Also, The demographic for this disorder seems to be primarily young adult males though I believe. Hormones may be a factor as well, but again, my tests were always perfect.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

2.438 sec, (1)